bannerImage

Products

CITRIN Syrup

Composition

CITRIN  syrup contains 1 mg Cetirizine hydrochloride per 1 ml. 
MainImage

Indications

Each 1 ml of CITRIN  syrup contains 1 mg Cetirizine hydrochloride. Cetirizine hydrochloride is long acting antihistaminic.
CITRIN  is used for treatment of allergy such as seasonal rhinitis and perennial rhinitis , allergic conjunctivitis and idiopathic urticaria.
MainImage2

Dosage and Administration

Always take CITRIN  exactly as your physician has told you. 
You should check with your physician or pharmacist if you are not sure.
Children aged from 6 to 12 years: 
5 mg twice daily (5 ml oral solution (full spoon twice daily)).
Adults and adolescents over 12 years of age:  
10 mg once daily (10 ml oral solution (2 full spoons)).
The solution can be swallowed as such.
The treatment should be given for as short a period as possible and the duration adjusted according to the symptoms. 
The duration of treatment does not generally exceed 4 weeks in the case of seasonal rhinitis and 3 months in perennial rhinitis, but can be extended to 6 months in chronic idiopathic urticaria.
Provided renal function is normal, it is not necessary to reduce the dose in elderly patients.
The dose should be reduced to 5 mg in patients with moderate to severe renal impairment and / or hepatic insufficiency.
Medical advice is recommended in case of prolonged usage.
• Route of administration CITRIN  is taken by oral route.
a- If you take more CITRIN  than you should:
• Call your physician or go to the nearest hospital emergency unit.
Overdose signs are confusion, diarrhoea, dizziness, tiredness, headache, dilating of pupil, itching, restlessness, sedation, stupor, abnormal rapid heart rate, tremors and urinary retention. In case of massive overdose, gastric lavage should be performed as soon as possible. 
b- If you forget to take CITRIN :
If you forget to take a dose, take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule.
Do not take a double dose to make up for a missed one.
c- If you stop taking CITRIN :
Do not stop taking CITRIN  unless your physician tells you to.
If you have any further questions on the use of this product, ask your physician or pharmacist.
 

Contact Info

For general enquiries, please contact us using the below

Newsletter

Share With Us

© 2017 All rights reserved. DEEF - Developed by NetWave

This website uses cookies to ensure you get the best experience on our website / هذا الموقع يستخدم الكوكيز لضمان الحصول على أفضل تجربة على موقعنا

Go it